UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1178

タイトル: Regularity of Weak Solutions of Semilinear Elliptic Differential Equations
著者: Uchida, Motoo
キーワード: Weak solution
semilinear elliptic differential equation
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2002), No. 2, Page 357-363
抄録: We consider elliptic systems of semilinear differential equations with nonlinearity of polynomial growth. We then prove that any locally $p$-integrable weak solution is smooth if $p\gg1$. We give a lower bound, optimal in the general setting, of the exponent $p$.
URI: http://hdl.handle.net/2261/1178
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080210.pdf98.91 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください